Vol. 84, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hopf invariants, localization and embeddings of Poincaré complexes

Bruce Williams

Vol. 84 (1979), No. 1, 217–224
Abstract

Theorem 0.1. Let Pn and Qn be simply connected Poincare complexes such that P(2)Q(2). Assume n 2k 2. Then Pn Poincare embeds in Sn+k if and only if Qn Poincare embeds in Sn+k.

Mathematical Subject Classification 2000
Primary: 57P10
Secondary: 55P40
Milestones
Received: 15 July 1978
Published: 1 September 1979
Authors
Bruce Williams